# SDR 06FDEA1522

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ON EXT SKIN RT SIDE FWD CARGO DOOR FWD JAMB FOUND AN EXTERNAL DOUBLER REPAIR AT STA 879 LONG 38-42.  REMOVED EXISTING REPAIR IAW SRM 51-33-01 VOL 2.  STRIPPED AREA IAW SRM 51-21-01 PAGE 26 VOL 2.  REMOVED DAMAGE ALONG EDGE OF FWD JAMB IAW SRM 53-50-00 FIG 26 SHT 2 VOL 2.  REPROTECT REWORKED AREA IAW SRM 51-21-01 VOL 2.  INSTALLED DOUBLER REPAIR AT JAMB IAW SRM 53-50-00 FIG 9 VOL 1.  REPAIR IS ACCEPTABLE FOR RWSM OPERATION IAW SRM 53-00-02 FIG 1 SHT 2 VOL 1.
